# SDR GTIA040788

- Difficulty date: September 24, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 706 - DURING CLIMB, AFTER RETRACTION LEFT GEAR UNSAFE LIGHT.  REMOVED AND REPLACED LEFT MLG UP AND LATCH SENSOR P/N 833605, PROX BOX P/N 833703 AND PROX SWITCH.  (M)
